Juan Martínez

Juan Martínez
University of Granada | UGR · Department of Mathematical Analysis

About

21
Publications
1,070
Reads
How we measure 'reads'
A 'read' is counted each time someone views a publication summary (such as the title, abstract, and list of authors), clicks on a figure, or views or downloads the full-text. Learn more
431
Citations
Citations since 2017
1 Research Item
158 Citations
2017201820192020202120222023051015202530
2017201820192020202120222023051015202530
2017201820192020202120222023051015202530
2017201820192020202120222023051015202530
Introduction
Skills and Expertise

Publications

Publications (21)
Article
An element x in the closed unit ball of a Banach space X is said to be geometrically compact (resp., geometrically weakly compact) if the set cp(2) ({x}) of all its second contractive perturbations is norm-compact (respectively, weakly compact). We say that x has finite geometric rank if the closed linear subspace generated by cp(2) ({x}) is finite...
Article
We study orthogonality preserving operators between C∗-algebras, JB∗-algebras and JB∗-triples. Let be an orthogonality preserving bounded linear operator from a C∗-algebra to a JB∗-triple satisfying that T∗∗(1)=d is a von Neumann regular element. Then , every element in T(A) and d operator commute in the JB∗-algebra , and there exists a triple homo...
Article
Full-text available
A theorem of Lusin is proved in the non-ordered context of JB*-triples. This is applied to obtain versions of a general transitivity theorem and to deduce refinements of facial structure in closed unit ballls of JB*-triples and duals.
Article
We establish a geometric characterization of tripotents in real and complex JB * -triples. As a con-sequence we obtain an alternative proof of Kaup's Banach–Stone theorem for JB * -triples.  2004 Elsevier Inc. All rights reserved.
Article
Full-text available
At the regional conference held at the University of California, Irvine, in 1985 [24], Harald Upmeier posed three basic questions regarding derivations on JB*-triples: (1) Are derivations automatically bounded? (2) When are all bounded derivations inner? (3) Can bounded derivations be approximated by inner derivations? These three questions had all...
Article
Full-text available
We prove that, if E is a real JB*-triple having a predual then is the unique predual of E and the triple product on E is separately s(E,E*)-\sigma (E,E_{*_{}})-continuous.
Article
Full-text available
We show that the set of all inner derivations of an ultraprime real Banach algebra is closed within all bounded derivations. More concretely, we show that for such an algebra A there exists a positive number γ (depending only on the “constant of ultraprimeness” of A) satisfying γ ∥ a+Z(A) ∥≦∥ D a ∥ for all a in A, where Z(A) denotes the centre of...
Article
Full-text available
The concept of a Hilbert module (over an H * -algebra) arises as a generalization of that of a complex Hilbert space when the complex field is replaced by an (associative) H * -algebra with zero annihilator. P. P. Saworotnow [13] introduced Hilbert modules and extended to its context some classical theorems from the theory of Hilbert spaces, J. F....
Article
We introduce the concept of tracial element for a nonassociative H * - algebra A with zero annihilator which extends the analogous one for associative H * -algebras by Saworotnow and Friedell. We show that the set of tracial elements enjoys many of the properties of the associative case. The canonical associative bilineal form on A given by 〈a,b〉:=...
Article
Full-text available
JOURNAL OF ALGEBRA 147, 19-62 (1992) Structurable H*-Algebras M. CABRERA, J. MARTINEZ, AND A. RODRIGUEZ Deparlamento de Ancilisis Matembirico, Facultad de Ciencias, Unioersidad de Granada, 18071~Granada, Spain Communicated by Narhan Jacobson Received February 5, 1990 INTRODUCTION Structurable algebras were introduced by B. N. Allison in [ 11, where...
Article
Complex (associative) H*-algebras were introduced and studied in detail by Ambrose[1]; it was proved that every complex H*-algebra with zero annihilator is the l2-sum of a suitable family of topologically simple complex H*-algebras and that the H*-algebras (H) of all Hilbert-Schmidt operators on any complex Hilbert space H are the only topologicall...
Article
We prove that, if A denotes a topologically simple real (non-associative) H*-algebra, then either A is a topologically simple complex H*-algebra regarded as real H*-algebra or there is a topologically simple complex H*-algebra B with *-involution t such that A = {b Î B : t(b) = b*}. Using this, we obtain our main result, namely: (algebraically) iso...
Article
Full-text available
The only finite-dimensional simple non-Lie Mal'cev complex algebra is given the structure of an H*-algebra and it is proved that this is the only topologically simple non-Lie Mal'cev H*-algebra.
Article
If a is an element of a complex unital Banach algebra whose numerical range is confined to a closed angular region with vertex at zero and angle strictly less than π, we imbed a in a holomorphic semigroup with parameter in the open right half plane. There has been recently a great development in the theory of semigroups in Banach algebras (see [6])...

Network

Cited By

Projects

Project (1)
Project
mellizos de 16 meses